Jump to content
Sign in to follow this  
WantToBeMe

WantToBeMe: struggling

Recommended Posts

WantToBeMe

A little introduction.  I work in the IT industry, and am currently in-between jobs.  Thought it would be a good time to wean myself from all my meds since I have always believed that I need my “cocktail of drug”  to function in my job.  At least that’s the story I  have always told myself.  Also, without a job, medical expenses are killing me.  My drugs are very expensive!  But I guess the main reason I am withdrawing from these drugs is to try to see what my baseline is at least and start from there. I don’t like the feeling of being on drugs for life.  I want to see the real me... warts and all.

 

It’s been a struggle, to say the least.

 

The med that I need the most when working is Vyvance, for ADHD.  Without this med, I can’t seem to concentrate enough to do the detail work needed for my data analysis job.  Stopping this drug is not a problem, as my main symptom being off the drug was my original reason for taking this drug... serious lack of direction and focus.  Boy do I have that.  Can spend the whole day in bed.

 

The other drugs that I am withdrawing from are Cymbalta and Ambien.  Ambien took a good week or so of withdrawal to be able to sleep on my own again.  It’s was a very rough week.  But my sleeping and wake-up experiences are very different since I’m not taking the drug every night.  I took it for YEARS.  Not sure it’s better or worse, just different. 

 

The Cymbalta withdrawal is bad too.   I am feeling very depressed since I have been off.  Feel my life is meaningless.  That I am a terrible wife and mother.  That I do not like myself. I need to completely wean off to find out if it is because of withdrawal or truly just underlying depression.  I want to know.  It’s been several months since I have stopped taking Cymbalta.  

 

I’m glad I found this group... hello to all!   Please let me know if anyone has been though similar experiences ... and when (and if) you started to feel better.

Share this post


Link to post
Carmie

Hi WantToBeMe, 

 

Welcome to SA. I’m sorry you’ve been feeling so depressed, you’re probably going through withdrawals. Did you go off the medications quickly?

 

When did you start on the Cymbalta, and at what dose? How quickly did you taper it? What date did you go off it?

 

When did you start the Ambien, and at what dose? How quickly did you taper that, and also what date did you come off it?

 

How did you taper these medications. You said you wanted to wean yourself off these medications inbetween jobs. It’s not a good idea to come off medications quickly. The recommendation is no more than 10% a month, and only one medication at a time. 

 

Besides depression, what are your symptoms at the moment? You said you’re on Vyvance, are you on any other medications?

 

Please let us know how you’re doing, sending hugs🤗

 

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy